# SDR REXA201100233

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 20,697 hours, 18,381 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 50 FEET AFTER LEAVING RUNWAY IN STL, CABIN STARTED FILLING UP WITH SMOKE.  AS A PRECAUTIONARY MEASURE, CREW DEPLANED AC ON TAXIWAY BEFORE REACHING GATE.  NO INJURIES REPORTED, NO EMERGENCY WAS DECLARED.  MX FOUND RT PACK OVERTEMPING - DEFERRED PER MEL 21-51-01.
